I took Levaquin over 7 years ago for a week treating a sinus infection. I have been using Fluticasone Proportinate since then twice a day. I just ruptured my achilles tendon walking up my stairs for no apparent reason. I'm a 64 year old man. Could this have been caused by the Levaquin? What about litigation?
I took it 2 yrs ago never again, it left me so week and tire, my joint killed me , my feet hurt so bad I could not walk, my hands were drawing and painful, my right eye was constantly in pain and dry the pain was behind the eye, my intestines are still in a mess, I suffer head pain and ringing in my ears, my shoulders felt like they were broken I thought my rotator cup was damaged, and irregular heart beat .But after taking vitamin D2000 and B12 complex and nothing else for 3 months my feet have stopped hurting and my hand too. Now if I can find out what it has done to my heart and my intestines, I hope I am own my way back to healthy. I wonder if the levaquin depletes the body of certain vitamin I know B12 complex and vitamin D2000 help for me. This is a bad drug.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 28 Dec 2010 • 1 answer
Updated 14 Jan 2012 • 2 answers
Updated 11 Jan 2012 • 2 answers
Updated 22 Mar 2013 • 2 answers
Updated 21 Oct 2017 • 5 answers